Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 263, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Dec 26, 2015, 8:54 AM CST for Crockett County, Dyer County, Lauderdale County, Tennessee; Mississippi County, Arkansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 8:54 AM CST (14:54 UTC)
- Expired
- Dec 26, 2015, 9:45 AM CST
- In force
- 51 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mississippi County, AR, Crockett County, TN, Dyer County, TN, Lauderdale County, TN
The radar
The Memphis radar (KNQA), 74 km from the middle of the area, began a volume at 14:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 627 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
215
WUUS54 KMEG 261454
SVRMEG
ARC093-TNC033-045-097-261545-
/O.NEW.KMEG.SV.W.0263.151226T1454Z-151226T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
854 AM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CROCKETT COUNTY IN WEST TENNESSEE...
NORTHERN LAUDERDALE COUNTY IN WEST TENNESSEE...
SOUTHERN DYER COUNTY IN WEST TENNESSEE...
* UNTIL 945 AM CST
* AT 854 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF ASHPORT...OR 11 MILES NORTHWEST OF RIPLEY...MOVING NORTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DYERSBURG...RIPLEY...NEWBERN...HALLS...BRADLEYTOWN...CHESTNUT
BLUFF...UNIONVILLE...MAURY CITY...FRIENDSHIP...GATES...EDITH...
JENKINSVILLE...STINGER...BISHOP...NANKIPOO...PORTER GAP...
ROHOBOTH...DOG HILL...ARP AND STOKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3615 8924 3581 8919 3579 8933 3582 8936
3582 8940 3577 8944 3571 8982 3600 8967
TIME...MOT...LOC 1454Z 244DEG 36KT 3584 8971
HAIL...<.75IN
WIND...60MPH
$$3 follow-up statements
931
WWUS54 KMEG 261507
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
907 AM CST SAT DEC 26 2015
ARC093-261517-
/O.CAN.KMEG.SV.W.0263.000000T0000Z-151226T1545Z/
MISSISSIPPI AR-
907 AM CST SAT DEC 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MISSISSIPPI COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3615 8924 3581 8919 3579 8933 3582 8936
3582 8940 3577 8944 3571 8982 3581 8977
3581 8973 3583 8970 3584 8970 3585 8975
3591 8972 3588 8967 3590 8965 3593 8965
3595 8969 3600 8967
TIME...MOT...LOC 1507Z 244DEG 36KT 3590 8957
$$
TNC033-045-097-261545-
/O.CON.KMEG.SV.W.0263.000000T0000Z-151226T1545Z/
CROCKETT TN-LAUDERDALE TN-DYER TN-
907 AM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHWESTERN CROCKETT...NORTHERN LAUDERDALE AND SOUTHERN DYER
COUNTIES...
AT 907 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF UNIONVILLE...OR 10 MILES NORTH OF RIPLEY...MOVING NORTHEAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DYERSBURG...RIPLEY...NEWBERN...HALLS...BRADLEYTOWN...CHESTNUT
BLUFF...UNIONVILLE...MAURY CITY...FRIENDSHIP...GATES...EDITH...
JENKINSVILLE...STINGER...BISHOP...NANKIPOO...PORTER GAP...ROHOBOTH...
DOG HILL...ARP AND STOKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3615 8924 3581 8919 3579 8933 3582 8936
3582 8940 3577 8944 3571 8982 3581 8977
3581 8973 3583 8970 3584 8970 3585 8975
3591 8972 3588 8967 3590 8965 3593 8965
3595 8969 3600 8967
TIME...MOT...LOC 1507Z 244DEG 36KT 3590 8957
HAIL...<.75IN
WIND...60MPH
$$911
WWUS54 KMEG 261524
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
924 AM CST SAT DEC 26 2015
TNC033-045-097-261545-
/O.CON.KMEG.SV.W.0263.000000T0000Z-151226T1545Z/
CROCKETT TN-LAUDERDALE TN-DYER TN-
924 AM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHWESTERN CROCKETT...NORTHEASTERN LAUDERDALE AND CENTRAL DYER
COUNTIES...
AT 924 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR UNIONVILLE...
OR NEAR DYERSBURG...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DYERSBURG...RIPLEY...NEWBERN...HALLS...BRADLEYTOWN...CHESTNUT
BLUFF...UNIONVILLE...MAURY CITY...FRIENDSHIP...GATES...EDITH...
JENKINSVILLE...BISHOP...NANKIPOO...PORTER GAP...ROHOBOTH...DOG
HILL...ARP...STOKES AND SOUTH FORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3615 8924 3581 8919 3579 8933 3582 8936
3582 8940 3577 8944 3572 8976 3576 8974
3579 8969 3578 8969 3580 8967 3582 8964
3583 8962 3586 8961 3588 8959 3593 8956
3598 8955 3604 8954
TIME...MOT...LOC 1524Z 244DEG 36KT 3597 8938
HAIL...<.75IN
WIND...60MPH
$$961
WWUS54 KMEG 261535
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
935 AM CST SAT DEC 26 2015
TNC033-045-097-261545-
/O.CON.KMEG.SV.W.0263.000000T0000Z-151226T1545Z/
CROCKETT TN-LAUDERDALE TN-DYER TN-
935 AM CST SAT DEC 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST
FOR NORTHWESTERN CROCKETT...NORTHEASTERN LAUDERDALE AND SOUTHEASTERN
DYER COUNTIES...
AT 935 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEWBERN...OR 7
MILES EAST OF DYERSBURG...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DYERSBURG...RIPLEY...NEWBERN...HALLS...BRADLEYTOWN...CHESTNUT
BLUFF...UNIONVILLE...MAURY CITY...FRIENDSHIP...GATES...
JENKINSVILLE...BISHOP...NANKIPOO...PORTER GAP...ROHOBOTH...DOG
HILL...STOKES...SOUTH FORK...MAURY JUNCTION AND ROELLEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3615 8924 3581 8919 3579 8933 3582 8936
3582 8940 3577 8944 3574 8961 3575 8960
3576 8958 3579 8957 3581 8956 3583 8953
3586 8952 3591 8951 3599 8947 3607 8945
TIME...MOT...LOC 1535Z 244DEG 36KT 3602 8926
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 5:04 AM CST, 3 hours 50 minutes earlier.
Area forecast discussion, Dec 26, 5:04 AM CST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CST SAT DEC 26 2015
.DISCUSSION... /ISSUED 312 AM CST SAT DEC 26 2015/
RECORD WARMTH TODAY...FOLLOWED BY INCREASING RAIN CHANCES SUNDAY
AND EARLY MONDAY...AHEAD OF A SOUTHERN BRANCH CLOSED UPPER LOW.
3 AM SURFACE ANALYSIS SHOWED A WARM FRONT ALONG THE I-40 CORRIDOR.
DENSE FOG WAS OCCURING TO THE NORTH OF THE ADVANCING WARM FRONT...
WHILE VISIBILITIES HAD IMPROVED BEHIND THE FRONT. THROUGH THE
REMAINDER OF THE EARLY MORNING...EXPECT A NUMEROUS SHOWERS AND
SCATTERED THUNDERSTORMS...AS MOIST ISENTROPIC LIFT HELPS SLIGHTLY
UNSTABLE ELEVATED PARCELS OVERCOME AN ELEVATED CAPPING INVERSION.
BY LATE MORNING...THE SURFACE WARM FRONT SHOULD LIFT NORTH OF THE
MIDSOUTH...WITH MIDLEVEL HEIGHT RISES AND WEAKENING ISENTROPIC
LIFT AND RAIN CHANCES.
THE AFOREMENTIONED UPPER LOW WILL BE CENTERED NEAR EL PASO LATE
THIS EVENING. DOWNSTREAM FRONTOGENESIS WILL OCCUR UNDER INCREASINGLY
DIFFLUENT FLOW ALOFT...FROM NORTH TX TO THE OZARK PLATEAU. THE
SURFACE COLD FRONT WILL SAG INTO NORTHEAST AR SUNDAY MORNING...
LIKELY MAKING LITTLE FURTHER SOUTHWARD PROGRESS AHEAD OF A 995MB
SURFACE LOW OVER NORTHEAST TX.
THE UPPER LOW WILL LIFT INTO NORTH TX BY LATE SUNDAY EVENING...
WITH STRONGLY DIFFLUENT FLOW ALOFT OVERSPREADING THE LOW LEVEL
WARM SECTOR ALONG AND WEST OF THE MS RIVER. GFS AND NAM SOUNDINGS
INDICATE MODEST LOW LEVEL INSTABILITY OVER THE MIDSOUTH SUNDAY
NIGHT... WITH MUCAPE GENERALLY BELOW 500 J/KG AND MIDLEVEL LAPSE
RATES LESS THAN 6 C/KM. HOWEVER...00Z GFS PROGGED 850 MB REAR
INFLOW/DRYSLOT WINDS OF 50-60KT...SUGGESTIVE OF MARGINAL SEVERE
WIND THREAT WITH A QLCS CONVECTIVE MODE SUNDAY NIGHT.
THE UPPER LOW WILL LIFT INTO THE UPPER MIDWEST BY LATE MONDAY
AFTERNOON. EXPECT THE STRONGLY FORCED SURFACE COLD FRONT/DRYLINE
TO HAVE EXITED THE TN VALLEY REGION BY LATE AFTERNOON. GFS SUGGESTS
POST FRONTAL SHOWERS WILL BE POSSIBLE MONDAY AFTERNOON...MAINLY
NORTH OF I-40. 00Z ECMWF MAINTAINS NO POST FRONTAL QPF WEST OF
THE TN RIVER VALLEY MONDAY AFTERNOON.
LOW LEVEL MOISTURE WILL MAKE A MODEST RETURN TO TUESDAY NIGHT/EARLY
WEDNESDAY...AHEAD OF HIGH AMPLITUDE UPPER TROF LIFTING FROM THE
SOUTHERN PLAINS INTO THE MIDDLE MS RIVER VALLEY. NORTHEAST MS WILL
SEE THE BEST CHANCE FOR MEASURABLE RAINFALL WEDNESDAY...AIDED BY
PROXIMITY TO MIDLEVEL SUBTROPICAL MOISTURE. BY THURSDAY MORNING...A
REINFORCING PUSH OF DRY MIDCONTINENTAL AIR WILL SWEEP THROUGH THE
MIDSOUTH BEHIND THE EXITED MIDLEVEL TROF...ENDING PRECIP CHANCES.
THE REMAINDER MID TO LATE PORTIONS OF NEXT WEEK WILL SEE COLD AND
DRY MIDCONTINENTAL HIGH PRESSURE PREVAIL...WITH SEASONAL EARLY
JANUARY TEMPERATURES AND LITTLE TO NO PRECIP CHANCES.
PWB
&&
.AVIATION...
12Z TAF SET
A WARM FRONT WILL CONTINUE TO LIFT NORTH THIS MORNING AND WILL
BRING ANOTHER ROUND OF SHRAS/TSRAS TO KMEM...KMKL...AND KJBR.
CONDS WILL START TO IMPROVE AFTER 16-18Z WHEN THE WINDS SHIFT
TO THE SOUTH. A GRADUAL IMPROVEMENT IS EXPECTED THROUGH THE DAY
WITH VFR CONDS ACROSS MOST OF THE AREA BY MID AFTERNOON. CONDS
WILL THEN BEGIN TO DETERIORATE OVERNIGHT AS STRATUS SPREADS BACK
INTO THE AREA.
SOUTH WINDS AROUND 10-12 KTS WITH OCNL HIGHER GUSTS EXPECTED OVER
NEXT 24 HOURS.
KRM
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
DUNKLIN-PEMISCOT.
MS...NONE.
TN...NONE.
&&Hazardous weather outlook, Dec 26, 3:36 AM CST, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 336 AM CST SAT DEC 26 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-271145- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 336 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT AREAS OF DENSE FOG WILL BE POSSIBLE EARLY THIS MORNING NORTH OF A JONESBORO ARKANSAS TO UNION CITY TENNESSEE LINE. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER FAR NORTHEAST ARKANSAS TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALLY HEAVY RAINFALL SUFFICIENT TO PRODUCE FLASH FLOODING WILL BE POSSIBLE SUNDAY THROUGH EARLY MONDAY OVER EASTERN ARKANSAS AND THE MISSOURI BOOTHEEL. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SUNDAY NIGHT OVER THE MISSISSIPPI RIVER DELTA SOUTHWEST OF MEMPHIS...WITH DAMAGING WINDS AND AN ISOLATED BRIEF TORNADO POSSIBLE. THERE IS A MARGINAL SEVERE WEATHER RISK OVER THE REMAINDER OF THE MIDSOUTH SUNDAY NIGHT AND EARLY MONDAY...WITH DAMAGING WINDS THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY NIGHT INTO EARLY MONDAY MORNING. PWB
In the hours before
Special weather statement, Dec 26, 8:02 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 802 AM CST SAT DEC 26 2015 ARZ026>028-261430- CRAIGHEAD AR-MISSISSIPPI AR-POINSETT AR- 802 AM CST SAT DEC 26 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 830 AM CST FOR... SOUTHEASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS... NORTHWESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS... NORTHEASTERN POINSETT COUNTY IN EASTERN ARKANSAS... AT 802 AM CST...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED OVER THREE WAY...OR NEAR CARAWAY...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN CRAIGHEAD...NORTHWESTERN MISSISSIPPI AND NORTHEASTERN POINSETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3548 9035 3588 9033 3595 8999 3559 8999 TIME...MOT...LOC 1402Z 227DEG 46KT 3573 9026
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 8:02 PM CST | River Flood Warning | MEG | Decatur, Hardin | 19 days |
| Dec 25, 8:02 PM CST | River Flood Warning | MEG | Decatur, Perry | 19 days |
| Dec 25, 9:35 PM CST | Dense Fog Advisory | MEG | Benton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more | 7 hr |
| Dec 26, 8:22 AM CST | Severe Thunderstorm Warning | MEG | Dyer, Lauderdale | 38 min |
| Dec 26, 9:05 AM CST | Special Weather Statement | MEG | Obion | 40 min |
| Dec 26, 9:38 AM CST | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson | 32 min |
| Dec 26, 9:39 AM CST | Special Weather Statement | MEG | Obion, Weakley | 51 min |
| Dec 26, 10:11 AM CST | Special Weather Statement | MEG | Gibson, Weakley | 49 min |
| Dec 26, 11:14 AM CST | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 11 days |
| Dec 26, 8:02 AM CST | Special Weather Statement | MEG | Mississippi | 28 min |
| Dec 26, 8:08 AM CST | Flash Flood Warning | MEG | Craighead, Mississippi, Poinsett | 2 hr |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.